# SDR P5CA9701808

- Difficulty date: October 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doorframe
- Condition: Cracked
- Location: Bs 1810
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AFT CARGO DOOR FRAME WEB AT STA 1810.  REMOVED DAMAGED SECTION, FABRICATED AND INSTALLED REPAIR FILLER AND DOUBLERS AS PER SRM 51-40-02.
